# SDR QXEA2017032200168

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 3G FLAT BULKHEAD HAS CORROSION ON AFT FACE LOWER EDGE CARGO SIDE. BLEND CORROSION ON AFT LOWER FACE REF CMM 25-52-12. DAMAGE IS OUT OF LIMITS AS PRESCRIBED IN CMM 25-52-12. FABRICATED IB REPAIR DOUBLER RD-7 PER RD8/4-25-352 REV 2. LOCATED & DRILLED NEW IB REPAIR DOUBLER RD-7 PER RD8/4-25-352 REV 2. INSTALLED NEW IB REPAIR DOUBLER RD-7 ON LT 3G FLAT BULKHEAD PER RD8/4-25-352 REV 2. FINISHED ALL BARE AREAS WITH TOP COAT AS PER STEP 17 OF RD8/4-25-352.
